# SDR SWAA2018032920854

- Difficulty date: March 26, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 41,407 hours, 24,432 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT FRAME WAS FOUND CRACKED.   R & R THE DOOR IAW AMM.
